# SDR DALA13006283213

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER ENTRANCE FRAME 68 ROLLER STOP FITTING ON MID OUTER SURFACE HAS CHAFED.  REPLACED ROLLER STOP FITTING AT LT AFT PAX ENTRANCE ON FRAME 68 IAW SRM 51-49-00 (TR14925 TORQUE WRENCH USED) DUE TO NO ESTABLISHED LIMIT FOUND IAW SRM 53-41-69.L=1.5" W=3/8"D=.032".
